# SDR CA101206001

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DURING T/O ROLL, THE ABOVE ENGINE WAS MUCH SLOWER TO ACCELERATE THAN THE OTHER.  THE PILOT ABORTED T/O AND RETURNED TO THE RAMP WHERE TROUBLESHOOTING FOUND BLUE PACKING DEBRIS IN THE HIGH PRESSURE FUEL FILTER AS WELL AS CORROSION DEBRIS IN THE PY LINE AT THE FUEL CONTROL END.  FUEL CONTROL AND FUEL PUMP WILL BE REPLACED.
